# SDR A6WA202104307764

- Difficulty date: April 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1020325
- Part serial: 00000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WS 53.60 INBOARD UPPER ANGLE HAS CORROSION.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM RIGHT WING REAR SPAR WS 53.60 INBOARD UPPER ANGLE BLENDS WITHIN LIMITS IAW ASAP EA# AWAC-CRJ257-01616 REV IR DATED 4/27/2021. DTE IS COMPLETED NO DTA REQUIRED.
